# SDR V0XD20180502007

- Difficulty date: April 27, 2018
- Submitted: May 2, 2018
- Operation: General aviation
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 369,213 hours, 27,568 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT I/B FLAP HAS TWO DENTS.  REPAIRED DENTS BY FABRICATING AND INSTALLING REPAIR PARTS IAW REO 670-57-52-412 DATED 20 APR 2018.
